# SDR SWAA2016021048920

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 63,122 hours, 37,559 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB CRACKED, AT BS 1016, BETWEEN STRINGER 15R - 23R.  REPAIRED WEB IAW EA.
